# SDR AALA20171002001

- Difficulty date: October 1, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 10,116 hours, 3,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 783636
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED,  BATTERY PACK 15WL ON CIDS SYSTEM TEST.   REPLACED THE EMERGENCY LIGHT BATTERY PACK 15WL IAW MM 33-51-38. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
